Duke Mathematical Journal
- Duke Math. J.
- Volume 162, Number 1 (2013), 1-48.
On the value distribution of the Epstein zeta function in the critical strip
We study the value distribution of the Epstein zeta function for and a random lattice of large dimension . For any fixed and , we prove that the random variable has a limit distribution, which we give explicitly (here is the volume of the -dimensional unit ball). More generally, for any fixed , we determine the limit distribution of the random function , . After compensating for the pole at , we even obtain a limit result on the whole interval , and as a special case we deduce the following strengthening of a result by Sarnak and Strömbergsson concerning the height function of the flat torus : the random variable has a limit distribution as , which we give explicitly. Finally, we discuss a question posed by Sarnak and Strömbergsson as to whether there exists a lattice for which has no zeros in .
Duke Math. J., Volume 162, Number 1 (2013), 1-48.
First available in Project Euclid: 14 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Södergren, Anders. On the value distribution of the Epstein zeta function in the critical strip. Duke Math. J. 162 (2013), no. 1, 1--48. doi:10.1215/00127094-1903389. https://projecteuclid.org/euclid.dmj/1358172073